Том 71
№ 11

All Issues

Vahidi J.

Articles: 1
Article (English)

General proximal point algorithm for monotone operators

Eslamian M., Vahidi J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 11. - pp. 1483-1492

We introduce a new general proximal point algorithm for an infinite family of monotone operators in a real Hilbert space. We establish strong convergence of the iterative process to a common zero point of the infinite family of monotone operators. Our result generalizes and improves numerous results in the available literature.